Alert archive / Texas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 75, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 25, 2008, 9:24 PM CDT for 4 counties in Texas. It was in force for 66 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2008, 9:24 PM CDT (02:24 UTC)
- Expired
- Apr 25, 2008, 10:30 PM CDT
- In force
- 66 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Bastrop County, TX, Hays County, TX, Lee County, TX, Travis County, TX
The radar
The Ft Hood radar (KGRK), 38 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 9:27 PM CDT | HAIL 1 | Pflugerville, TX | AMATEUR RADIO SPOTTER REPORT FORWARDED BY MEDIA |
| Apr 25, 9:32 PM CDT | HAIL 0.88 | 3 Sw Anderson Mill, TX | |
| Apr 25, 9:45 PM CDT | HAIL 0.25 | 4 Nnw Austin, TX | HAIL REPORTED AT CAMP MABRY |
| Apr 25, 9:50 PM CDT | HAIL 0.88 | 3 N Austin, TX | 32ND AND SPEEDWAY |
| Apr 25, 9:58 PM CDT | HAIL 0.5 | 7 N Austin, TX | |
| Apr 25, 10:00 PM CDT | HAIL 0.5 | 2 Nw Austin, TX | HAIL AT 24TH STREET AND LEON STREET FROM 1000 TO 1005 PM. RELAYED FROM SKYWARN SPOTTER |
| Apr 25, 10:02 PM CDT | HAIL 0.88 | 3 N Austin, TX | 32ND AND SPEEDWAY |
| Apr 25, 10:20 PM CDT | HAIL 0.38 | 1 Ne Tanglewood Forest, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 5:32 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.4 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1719 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -63 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KEWX 260224
SVREWX
TXC021-209-287-453-260330-
/O.NEW.KEWX.SV.W.0075.080426T0224Z-080426T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
924 PM CDT FRI APR 25 2008
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL BASTROP COUNTY...
NORTHERN HAYS COUNTY...
NORTHWESTERN LEE COUNTY...
TRAVIS COUNTY...
* UNTIL 1030 PM CDT.
* AT 918 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 16 MILES NORTHEAST OF ELGIN TO 8 MILES NORTHEAST OF
HENLY...OR ALONG A LINE EXTENDING FROM 11 MILES EAST OF TAYLOR TO 9
MILES NORTHWEST OF DRIPPING SPRINGS...AND MOVING SOUTH AT 13 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MANSFIELD DAM BY 930 PM CDT...
BEE CAVE BY 935 PM CDT...
WEST LAKE HILLS...MANOR...HENLY AND AUSTIN BY 950 PM CDT...
ROLLINGWOOD BY 955 PM CDT...
DRIPPING SPRINGS BY 1000 PM CDT...
ELGIN BY 1005 PM CDT...
THESE ARE DANGEROUS STORMS. IF YOU ARE THE PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3037 9699 3006 9820 3021 9824 3039 9815
3047 9783 3044 9776 3050 9761 3050 9757
3047 9755 3048 9749 3041 9733 3045 9717
3049 9715 3051 9708
TIME...MOT...LOC 0224Z 347DEG 11KT 3052 9723 3029 9816
$$2 follow-up statements
000
WWUS54 KEWX 260247
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
946 PM CDT FRI APR 25 2008
TXC021-209-287-453-260330-
/O.CON.KEWX.SV.W.0075.000000T0000Z-080426T0330Z/
TRAVIS TX-LEE TX-BASTROP TX-HAYS TX-
946 PM CDT FRI APR 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHERN HAYS...NORTH CENTRAL BASTROP...NORTHWESTERN LEE AND
CENTRAL TRAVIS COUNTIES...
AT 936 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM BLUE TO HENLY...OR ALONG A LINE EXTENDING FROM
9 MILES NORTHWEST OF LEXINGTON TO 7 MILES WEST OF DRIPPING SPRINGS...
MOVING SOUTHEAST AT 20 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
DOWNTOWN AUSTIN BY 950 PM CDT...
MOUNT GAINOR...KNOBB SPRINGS AND SUNSET VALLEY BY 955 PM CDT...
BUTLER AND TANGLEWOOD FOREST BY 1000 PM CDT...
DEL VALLE...DRIFTWOOD AND BERGSTROM BY 1005 PM CDT...
THESE ARE DANGEROUS STORMS. IF YOU ARE IN THE PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR SOUTH CENTRAL TEXAS.
LAT...LON 3037 9699 3006 9820 3021 9824 3047 9783
3044 9776 3050 9757 3047 9755 3048 9749
3041 9734 3045 9717 3049 9715 3051 9708
TIME...MOT...LOC 0246Z 330DEG 17KT 3043 9712 3017 9818
$$000
WWUS54 KEWX 260310
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1010 PM CDT FRI APR 25 2008
TXC021-209-287-453-260330-
/O.CON.KEWX.SV.W.0075.000000T0000Z-080426T0330Z/
TRAVIS TX-LEE TX-BASTROP TX-HAYS TX-
1010 PM CDT FRI APR 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHERN HAYS...NORTH CENTRAL BASTROP...NORTHWESTERN LEE AND
SOUTHERN TRAVIS COUNTIES...
AT 1006 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM BLUE TO MOUNT
GAINOR...OR ALONG A LINE EXTENDING FROM 8 MILES WEST OF LEXINGTON TO
7 MILES SOUTHWEST OF DRIPPING SPRINGS...MOVING SOUTHEAST AT 16 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
DEL VALLE AND TANGLEWOOD FOREST BY 1015 PM CDT...
DRIFTWOOD AND BERGSTROM BY 1020 PM CDT...
THESE ARE DANGEROUS STORMS. IF YOU ARE IN THE PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR SOUTH CENTRAL TEXAS.
LAT...LON 3037 9699 3006 9820 3021 9824 3045 9718
3051 9708
TIME...MOT...LOC 0310Z 333DEG 14KT 3037 9712 3011 9818
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 6:37 PM CDT, 2 hours 47 minutes earlier.
Area forecast discussion, Apr 25, 6:37 PM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 637 PM CDT FRI APR 25 2008 .AVIATION... A COLD FRONT MOVING INTO S CENTRAL TX WILL PRODUCE SCT TO NUMEROUS SHRA/TSRA...SOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THRU 06Z. THESE STORMS WILL AFFECT THE I35 TAF SITES BETWEEN 01Z AND 04Z. && .PREV DISCUSSION... /ISSUED 256 PM CDT FRI APR 25 2008/ DISCUSSION... CONVECTION WILL LIKELY FIRE ALONG WEAKENING COLD FRONT OVER CENTRAL TEXAS LATE THIS AFTERNOON..BACK BUILDING INTO THE NORTHERN PORTIONS OF THE REGION THIS EVENING AS THE FRONT STALLS. STEEP LAPSE RATES AND STRONG CAPES MAY SUPPORT LARGE HAIL AND DAMAGING WINDS BY EARLY EVENING OVER NORTHERN PORTIONS OF THE CWA. POTENTIAL DEVELOPMENT AND TRAINING OF INDIVIDUAL CELLS ACROSS THE HILL COUNTRY EASTWARD INTO EASTERN PORTIONS OF SOUTH CENTRAL TEXAS MAY ENHANCE THE HEAVY RAIN THREAT LATER THIS EVENING INTO THE EARLY MORNING HOURS. FRONTOLYSIS WILL OCCUR EARLY TOMORROW AND BY MIDDAY..SOUTHEAST FLOW WILL AGAIN PREVAIL THROUGHOUT THE CWA. SOME UPSLOPE SHOWERS AND STORMS MAY OCCUR ALONG THE RIO GRANDE PLAINS TOMORROW AS MODERATE SOUTHEAST FLOW DEVELOPS AMID WEAK DISTURBANCES ALOFT. STRONG COLD FRONT MOVES IN LATE SATURDAY NIGHT WITH ANOTHER ROUND OF THUNDERSTORMS MAINLY ALONG THE FRONT. BREEZY AND MUCH COOLER SUNDAY WITH DECREASING CLOUDS AS THE STRONG RIDGE BUILDS SOUTH. AS THE COLD RIDGE SETTLES OVER THE REGION SUNDAY NIGHT..SEVERAL LOW TEMPERATURE RECORDS MAY BE BROKEN IN THE SAN ANTONIO..AUSTIN METRO AREAS. AS WINDS ALOFT BECOME MORE ZONAL AND SOUTHERLY FLOW RETURNS..A WARMING TREND WILL BEGIN TUESDAY AND LAST THROUGH THE REMAINDER OF THE WORK WEEK WITH NO PRECIPITATION EXPECTED. GULF MOISTURE WILL REMAIN CAPPED WITH GOOD SOUTHWESTERLY FLOW ALOFT WEDNESDAY THROUGH FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 68 83 58 73 46 / 50 10 50 40 0 AUSTIN BERGSTROM INTL AIRPORT 67 82 57 69 43 / 50 10 50 40 0 DEL RIO INTL AIRPORT 71 85 59 75 49 / 30 20 30 10 0 SAN ANTONIO INTL AIRPORT 69 84 58 71 46 / 50 10 40 40 0 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 08/01
Hazardous weather outlook, Apr 25, 1:39 PM CDT, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 139 PM CDT FRI APR 25 2008 TXZ171>173-183>194-202>209-217>225-228-261100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 139 PM CDT FRI APR 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A WEAKENING COLD FRONT WILL MOVE INTO THE AREA LATE THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED. SOME OF THE STORMS MAY BECOME SEVERE LATE THIS AFTERNOON AND THIS EVENING. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS. LOCALLY HEAVY RAINS WITH ISOLATED RAINFALL AMOUNTS UP TO 3 INCHES ARE ALSO POSSIBLE TONIGHT DUE TO SLOW AND REPEAT STORM MOVEMENT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... A STRONG COLD FRONT WILL MOVE THROUGH THE AREA SUNDAY. SCATTERED THUNDERSTORMS CAN BE EXPECTED LATE SATURDAY NIGHT INTO SUNDAY. SOME OF THE STORMS MAY BECOME SEVERE. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS. LOCALLY HEAVY RAINS ARE ALSO POSSIBLE. NO HAZARDOUS WEATHER IS EXPECTED SUNDAY NIGHT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO TONIGHT AND LATE SATURDAY NIGHT INTO SUNDAY.
In the hours before
Local storm report, Apr 25, 8:33 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
833 PM CDT FRI APR 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0728 PM HAIL 6 E JARRELL 30.82N 97.50W
04/25/2008 E1.75 INCH WILLIAMSON TX AMATEUR RADIO
GOLFBALL SIZE HAIL AT SCHWERTNER
&&
EVENT NUMBER 00011Local storm report, Apr 25, 8:42 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
842 PM CDT FRI APR 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0827 PM HAIL 2 N KERRVILLE 30.07N 99.14W
04/25/2008 E0.25 INCH KERR TX BROADCAST MEDIA
ALONG FM 783 NORTH OF KERRVILLE
&&
EVENT NUMBER 00012Local storm report, Apr 25, 8:49 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
849 PM CDT FRI APR 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0847 PM HAIL 1 S KERRVILLE 30.03N 99.14W
04/25/2008 E1.75 INCH KERR TX EMERGENCY MNGR
FORWARDED BY BANDERA COUNTY EMERGENCY MANAGER
&&
EVENT NUMBER 00013Local storm report, Apr 25, 9:03 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
903 PM CDT FRI APR 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 7 NE INGRAM 30.15N 99.14W
04/25/2008 M0.75 INCH GILLESPIE TX COCORAHS
HAIL LASTED 11 MINUTES
&&
EVENT NUMBER 00014Local storm report, Apr 25, 9:13 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
913 PM CDT FRI APR 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0838 PM HAIL 3 NE ROUND ROCK 30.55N 97.63W
04/25/2008 M0.50 INCH WILLIAMSON TX COCORAHS
&&
EVENT NUMBER 00015Local storm report, Apr 25, 9:20 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
920 PM CDT FRI APR 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0919 PM HAIL JARRELL 30.82N 97.60W
04/25/2008 E0.70 INCH WILLIAMSON TX TRAINED SPOTTER
&&
EVENT NUMBER 00016
WRThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:04 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kerr | 56 min |
| Apr 25, 7:40 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Real | 65 min |
| Apr 25, 7:44 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 61 min |
| Apr 25, 7:46 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Val Verde | 44 min |
| Apr 25, 7:50 PM CDT | Tornado Warning | EWX | Williamson | 55 min |
| Apr 25, 7:59 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Llano | 61 min |
| Apr 25, 8:05 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Gillespie, Kerr | 55 min |
| Apr 25, 8:14 PM CDT | Areal Flood Advisory | EWX | Williamson | 2 hr |
| Apr 25, 8:18 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 57 min |
| Apr 25, 8:24 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Travis, Williamson | 66 min |
| Apr 25, 8:29 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kerr, Kinney, Real, Val Verde | 61 min |
| Apr 25, 8:44 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 61 min |
| Apr 25, 8:58 PM CDT | Areal Flood Advisory | EWX | Bandera, Gillespie, Kerr | 2 hr |
| Apr 25, 9:26 PM CDT | Severe Thunderstorm Warning | EWX | Kerr | 34 min |
| Apr 25, 9:29 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kendall, Kerr, Kinney, Medina and 3 more | 61 min |
| Apr 25, 9:47 PM CDT | Flash Flood Warning | EWX | Travis | 118 min |
| Apr 25, 10:26 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde, Val Verde | 64 min |
| Apr 25, 10:28 PM CDT | Severe Thunderstorm Warning | EWX | Hays | 62 min |
| Apr 25, 10:30 PM CDT | Severe Thunderstorm Warning | EWX | Medina | 24 min |
| Apr 25, 10:42 PM CDT | Flash Flood Warning | EWX | Hays | 3 hr |
| Apr 25, 11:10 PM CDT | Severe Thunderstorm Warning | EWX | Fayette | 50 min |
| Apr 25, 11:27 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Val Verde, Zavala | 63 min |
| Apr 26, 12:01 AM CDT | Severe Thunderstorm Warning | EWX | Bexar | 44 min |
| Apr 26, 12:19 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Fayette, Gonzales, Guadalupe | 116 min |
| Apr 26, 12:23 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 82 min |
| Apr 26, 2:16 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 44 min |
| Apr 26, 2:24 AM CDT | Areal Flood Advisory | EWX | Atascosa, DeWitt, Fayette, Gonzales, Karnes, Lavaca and 1 more | 2 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.